Journal of Nonlinear Mathematical Physics

Volume 5, Issue 2, May 1998, Pages 140 - 148

A Method for Obtaining Darboux Transformations

Authors
Baoqun LU, Yong HE, Guangjiong NI
Corresponding Author
Baoqun LU
Available Online 1 May 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.2.5How to use a DOI?
Abstract
In this paper we give a method to obtain Darboux transformations (DTs) of integrable equations. As an example we give a DT of the dispersive water wave equation. Using the Miura map, we also obtain the DT of the Jaulent-Miodek equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 2
Pages
140 - 148
Publication Date
1998/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.2.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Baoqun LU
AU  - Yong HE
AU  - Guangjiong NI
PY  - 1998
DA  - 1998/05
TI  - A Method for Obtaining Darboux Transformations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 140
EP  - 148
VL  - 5
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.2.5
DO  - https://doi.org/10.2991/jnmp.1998.5.2.5
ID  - LU1998
ER  -